# SDR COMA0160981

- Difficulty date: December 23, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 3,260 hours, 3,121 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1138A
- Condition: Malfunctioned
- Location: Rh
- Part time: 3,262 hours, 3,125 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5296 - FLAPS FAILED AT 30 DEGREES.REPALCED THE R/H BPSU.
